# SDR ASAA0480043

- Difficulty date: January 29, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC PREFLIGHT CHECK, FOUND COCKPIT OVERHEAD EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN TURNED ON.  REPLACED ASSOCIATED BATTERY ASSEMBLY.  LIGHT THEN OPERATED PROPERLY.  (M)
